Vol. 72, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Schrödinger and Dirac operators with singular potentials and hyperbolic equations

Paul Robert Chernoff

Vol. 72 (1977), No. 2, 361–382
Abstract

In an earlier paper we employed techniques from the theory of hyperbolic partial differential equations to deduce the self-adjointness of Dirac and Schrödinger operators with smooth potentials. The present paper applies these techniques to operators with singular potentials.

Mathematical Subject Classification 2000
Primary: 35P05
Secondary: 58G10, 34B25
Milestones
Received: 2 February 1977
Published: 1 October 1977
Authors
Paul Robert Chernoff